Complutense University Library

Some results concerning polymeasures

Villanueva, Ignacio (2000) Some results concerning polymeasures. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 455-460. ISSN 1137-2141


Official URL:

View download statistics for this eprint

==>>> Export to other formats


We present some results concerning the general theory of polymeasures. Among them, we point out an example of a polymeasure of bounded semivariation and unbounded variation, and two different characterizations of uniform polymeasures.

Item Type:Article
Uncontrolled Keywords:Theory of polymeasures
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:11827
Deposited On:14 Dec 2010 07:55
Last Modified:06 Feb 2014 09:11

Repository Staff Only: item control page